Number of the records: 1
Topological sequence entropy for maps of the interval
- Hric, Roman, 1970- Topological sequence entropy for maps of the interval / Roman Hric
In Proceedings of the American Mathematical Society. -- Providence : American Mathematical Society, 1999. -- ISSN 0002-9939. -- ISSN 1088-6826. -- Vol. 127, no. 7 (1999), pp. 2045-2052
1. nafukovanie orbít 2. chaotické zobrazenia 3. topologická entropia sekvenciálna
I. Proceedings of the American Mathematical Society. -- Vol. 127, no. 7 (1999), pp. 2045-2052
517
BB301
Number of the records: 1